# SDR CALA0300118

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 51,651 hours, 28,047 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT RUDDER T/E SKIN DISBONDING IN THIRD LAYER OF EXISTING REPAIR 28 INCHES FROM LOWER END. A REPAIR WAS INSTALLED IAW ECRA 5540-01163.
